# SDR UPS01837333

- Difficulty date: November 23, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AT FL370 NR 3 ENG BEGAN TO ROLLBACK SLOWLY.  NO RESPONSE TO THROTTLE.  TURNED OFF PMC, NO HELP.  ATTEMPTED RESTART AT FL330, NO RESTART.  ATTEMPTED 2ND RESTART AT 17000 FT, NORMAL START.  PERFORMED FUEL LINE NEGATIVE PRESSURE CHECK IAW MM 28-22-12, NO DEFECTS NOTED.  BEGAN T/S OF NR 3 FLAME-OUT PER 71-00-00.  REPLACED FUEL FILTER IAW 73-10-01 MM AS PRECAUTIONARY.  NO DEFECTS NOTED IN FILTER.  ACCOMPLISHED TROUBLESHOOTING OF ENG FLAME-OUT AS PER M/M.
